Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Rings of Zero-Divisors

P. M. Cohn
Proceedings of the American Mathematical Society
Vol. 9, No. 6 (Dec., 1958), pp. 909-914
DOI: 10.2307/2033327
Stable URL: http://www.jstor.org/stable/2033327
Page Count: 6
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rings of Zero-Divisors
Preview not available

Page Thumbnails

  • Thumbnail: Page 
909
    909
  • Thumbnail: Page 
910
    910
  • Thumbnail: Page 
911
    911
  • Thumbnail: Page 
912
    912
  • Thumbnail: Page 
913
    913
  • Thumbnail: Page 
914
    914